# SDR ASAA2019040188820

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 25,493 hours, 8,373 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Mach Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON AFTER START RECALL "MACH TRIM FAIL" LIGHT ILLUMINATED, LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET. GROUNDED - YES. T/S PER B737-900 FIM 22-13 TASK 817 AND 22-16 TASK 835. REVERSED CONFIGURATION CHANGES, REMOVED COLLARS AND RESET MACH TRIM AC+ DC C/B'S. "MACH TRIM FAIL" LIGHT DOES NOT ILLUMINATE ON RECALL. DFCS CURRENT FAULT TEST (DFCS BITE GRP #20) SHOWS NO FAULTS. PERFORMED DFCS BITE LIBRARY TEST #33 MACH TRIM FOR BOTH A+B PER B737-900 AMM 22-11-00-740-806 TEST PASSES. RAN TEST A TOTAL OF THREE TIMES, ALL THREE PASS. THIS CLEARS MEL 22-5C.
